# SDR 96FDEA00427

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 3) (C53-22404) ON UPPER CHORD OF FLOOR BEAM BS 1110 RBL 35 AND 41 WL 208.  REPAIRED UPPER CHORD OF FLOOR BEAM BS 1110 RBL 41 IAW FEDEX SRM 53-10-8.  REMOVED CORROSION AT RBL 35 AND FOUND TO BE WITHIN LIMITS IAW FEDEX SRM 53-10-1.
